CSpace
变分不等式问题的全局收敛性算法
张立平1; 孟令和2
1999
Source Publication数学杂志
ISSN0255-7797
Volume019Issue:002Pages:137
Abstract本文给出了带一般凸约束的变分不等式问题的算法,并在多种线性搜索下证明了算法的全局收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36440
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.青岛职业技术学院
Recommended Citation
GB/T 7714
张立平,孟令和. 变分不等式问题的全局收敛性算法[J]. 数学杂志,1999,019(002):137.
APA 张立平,&孟令和.(1999).变分不等式问题的全局收敛性算法.数学杂志,019(002),137.
MLA 张立平,et al."变分不等式问题的全局收敛性算法".数学杂志 019.002(1999):137.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张立平]'s Articles
[孟令和]'s Articles
Baidu academic
Similar articles in Baidu academic
[张立平]'s Articles
[孟令和]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张立平]'s Articles
[孟令和]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.